MAUDE Adverse Event Report: MSD DEGGENDORF MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 4986250
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is not returned to manufacturer for evaluation but x-rays were reviewed.X-ray review: "post surgery and post op delayed images provided for l2-3, l3-4,l4-5 olif procedure.There appears to be delayed migration of two of the cages from their initial placement.The surgical technique description lists the technique for one or two levels.There appears to be three treated levels in these x-rays.Root cause surgical technique.".
 
Event or Problem Description
It was reported that patient with kyphosis underwent oblique lumbar interbody fusion.Post op, cages at l4-l5 deviated.No patient complications were reported.No revision surgery is planned so far.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CLYDESDALE PTC SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key6207978
Report Number1030489-2016-03548
Device Sequence Number13580621
Product Code MAX
UDI-Device Identifier00643169190672
UDI-Public00643169190672
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4986250
Device Lot Number13AY
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2016
Supplement Date Received by Manufacturer12/05/2016
Initial Report FDA Received Date12/28/2016
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1